# SDR Y2PA2023082223045

- Difficulty date: August 14, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N811AA
- Make and model: Amd FALCON20
- Aircraft serial: 187
- Aircraft time: 27,178 hours, 21,201 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: 14632112A
- Part serial: 2200
- Condition: Binding
- Location: Zone 100
- Part time: 12,000 hours, 8,000 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

DISCREPANCY: CREW REPORTED THAT THE CABIN ALTITUDE LIGHT AND HORN WENT OFF UPON REACHING CRUISE ALTITUDE. THEY DONNED MASKS AND RAN POH PROCEDURE. THEY COULD NOT REDUCE CABIN ALTITUDE WITH AUTO OR MANUAL SYSTEMS. THEY EXECUTED EMERGENCY DESCENT. THEY EXECUTED AN EMERGENCY DESCENT, COORDINATED A DIVERSION TO KDAL WITH ATC AND OPS. UPON REACHING 10000 FEET, THEY STOWED MASKS. THE REST OF THE TRIP WAS UNEVENTFUL. CORRECTIVE ACTION: USA JET MAINTENANCE IN KDAL FOUND THE CABIN CONDITIONING CIRCUIT BREAKER POPPED. THEY REMOVED AND REPLACED THE AIR CONDITIONING SHUT-OFF VALVE IAW DA20 MM21-20-1, NO HELP. THEY FOUND THE RH P3  VALVE BINDING, CAUSING THE CABIN CONDITIONING CIRCUIT BREAKER TO POP THEY REMOVED AND REPLACED THE RH P3 VALVE, OPS AND LEAK CHECKS BOTH NORMAL IAW USA JET WORK CARD N36-01. THEY PERFORMED AN OPS. CHECK OF THE AIRCRAFT PRESSURIZATION SYSTEM IAW DA20 MM 21-30-5. OPS CHECK NORMAL WITH NO OTHER DEFECTS NOTED AT THIS TIME
